# SDR AWXA0001396

- Difficulty date: February 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Cap
- Part number: 6547532539
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ L/E SKIN FOUND CRACKED RIB END CAP AT APPROX STA 58.  REMOVED CRACKED END CAP IAW SRM 51-40-02; DRILLED AND INSTALLED REPLACEMENT END CAP IAW SRM 51-40-02; OG DMG MEASURED 0.5 INCH LONG.
